# SDR CALA2014042800503

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 47,931 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 500A HAS CRACK INDICATION BETWEEN STRINGERS 8L & 9L AT INBD HOLE ATTACHING BRACKET.  REPAIRED CRACKED AREA AT FRAME STATION 500A BETWEEN STRINGER 8L - 9L INBD HOLE ATTACHING BRACKET IAW EA 5310-04716 REV F.
